MAUDE Adverse Event Report: MICROLINE SURGICAL, INC. M/L-10 CLIP CARTRIDGE, 19 CLIPS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MICROLINE SURGICAL, INC. M/L-10 CLIP CARTRIDGE, 19 CLIPS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1112CH
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Intra-Abdominal Hemorrhage (4479)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident reported by hospital.Microline surgical is awaiting the return of the device so that an investigation can be performed.
 
Event or Problem Description
During the robotic surgery in gastrointestinal ward i, it was discovered that the clip applicator and titanium clip failed to fire consecutively (not for the first time) during use.When attempting to replace the disposable titanium clip, it was found that the clip applicator and titanium clip could not be separated.The clip clamp cannot be fired in the abdominal cavity due to continuous firing.Failure to fire during surgery poses a risk of uncontrollable bleeding or damage to tissues and blood vessels.
 
Additional Manufacturer Narrative
Product has not been returned.No additional information can be provided.
 
Event or Problem Description

Brand Name
M/L-10 CLIP CARTRIDGE, 19 CLIPS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MICROLINE SURGICAL, INC.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL, INC.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
9789229810
MDR Report Key24223447
Report Number1223422-2026-00001
Device Sequence Number12811324
Product Code GCJ
UDI-Device Identifier00811099010432
UDI-Public00811099010432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1112CH
Device Catalogue Number1112CH
Device Lot Number00177182
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale